# SDR SWAA2025011585220

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 42,446 hours, 19,863 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER M-23-154-01884-TLD; #1 ENGINE PYLON AFT STRUT SUPPORT FAIRING REPAIR REQUIRED<[01] REMOVED AND REPLACED #1 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY PER SRM 51-40-05 AND SRM 51-40-02. TOPCOAT OF NEW PYLON SUPPORT IS REQUIRED
